Show simple item record

dc.contributor.authorBelley, Jean-Marc ( )
dc.contributor.authorVirgilio, Michel ( )
dc.date.accessioned2021-04-12T13:23:34Z
dc.date.available2021-04-12T13:23:34Z
dc.date.issued2004-03-03
dc.identifier.citationBelley, J. M., Virgilio, M. (2004). Periodic Duffing equations with delay. Electronic Journal of Differential Equations, 2004(30), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13358
dc.description.abstract

Assuming a priori bounds on the mean of a T-periodic function p, we show that the Duffing equation

x''(t) + cx'(t) + g(t - τ, x(t - τ), x'(t - τ)) = p(t),

with delay τ, admits a T-periodic solution.

en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDuffing equationsen_US
dc.subjectPeriodic solutionsen_US
dc.subjectDelay equationsen_US
dc.subjectA priori boundsen_US
dc.subjectContraction principleen_US
dc.titlePeriodic Duffing equations with delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record